Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

In perimenopause and irregular bleeding. Transvaginal ultrasounds done. What is the cause of thick uterine lining?

I have had 4 transvaginal ultrasounds done in the past 6 years. In all of them, my edometrial stripe was abnormally thick (1.2cm to 1.4cm). I am 52 years old and have been in perimenopause during this time. I have no other symptoms except slight irregular bleeding. I was told about ten years ago I had uterine fibroids and was placed on birth control pills for about six months. What is the most likely cause of this abnormally thick uterine lining? I am due to have a d & c and hysteroscopy .
Asked On : Mon, 18 Jun 2012
Answers:  1 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

All abnormal bleeding with results of thick endometrium needs investigation till they proved not to be cancerous. Let us not presume and worry for nothing now.

You can get the complete set of investigations done first.
Answered: Mon, 18 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor